Alert archive / California / Wind Advisories in 2023

Wind Advisory 36, NWS Las Vegas, NV

October 9, 2023San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Oct 9, 2023, 2:05 PM PDT for San Bernardino County, California. It took effect at Oct 10, 2023, 2:00 PM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2023, 2:05 PM PDT (21:05 UTC)
In effect from
Oct 10, 2023, 2:00 PM PDT
Expired
Oct 11, 2023, 11:00 AM PDT
In force
21 hr
Issued by
NWS Las Vegas, NV

County San Bernardino County, CA

The radar

The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2023-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2023-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3452 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

627 
WWUS75 KVEF 092105
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
205 PM PDT Mon Oct 9 2023

CAZ523-101100-
/O.NEW.KVEF.WI.Y.0036.231010T2100Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
205 PM PDT Mon Oct 9 2023

...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 11 AM PDT
WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 2 PM Tuesday to 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Reduced visibility from blowing dust will also be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
5 follow-up statements
766 
WWUS75 KVEF 100936
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
236 AM PDT Tue Oct 10 2023

NVZ015-102300-
/O.NEW.KVEF.FZ.W.0001.231012T0900Z-231012T1500Z/
/O.NEW.KVEF.FZ.W.0002.231013T0900Z-231013T1500Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
236 AM PDT Tue Oct 10 2023

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT THURSDAY...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PDT FRIDAY...

* WHAT...Sub-freezing temperatures at or below 32 degrees
  expected. 

* WHERE...Lincoln County.

* WHEN...2 AM to 8 AM PDT Thursday and 2 AM to 8 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ525-102300-
/O.EXB.KVEF.WI.Y.0036.231011T0300Z-231011T1800Z/
Morongo Basin-
Including Morongo Valley, Yucca Valley, and Twentynine Palms
236 AM PDT Tue Oct 10 2023

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT
WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...From 8 PM this evening to 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ523-102300-
/O.CON.KVEF.WI.Y.0036.231010T2100Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
236 AM PDT Tue Oct 10 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...From 2 PM this afternoon to 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
419 
WWUS75 KVEF 102034
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
134 PM PDT Tue Oct 10 2023

NVZ015-110300-
/O.CON.KVEF.FZ.W.0001.231012T0900Z-231012T1500Z/
/O.CON.KVEF.FZ.W.0002.231013T0900Z-231013T1500Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
134 PM PDT Tue Oct 10 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
FRIDAY...

* WHAT...Sub-freezing temperatures at or below 32 degrees 
  expected.

* WHERE...Lincoln County.

* WHEN...2 AM to 8 AM PDT Thursday and 2 AM to 8 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ525-110300-
/O.CON.KVEF.WI.Y.0036.231011T0300Z-231011T1800Z/
Morongo Basin-
Including Morongo Valley, Yucca Valley, and Twentynine Palms
134 PM PDT Tue Oct 10 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
11 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...From 8 PM this evening to 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ523-110300-
/O.CON.KVEF.WI.Y.0036.231010T2100Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
134 PM PDT Tue Oct 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Morgan

For more information from the National Weather Service visit
https://weather.gov/lasvegas
342 
WWUS75 KVEF 110300
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
800 PM PDT Tue Oct 10 2023

NVZ015-111200-
/O.CON.KVEF.FZ.W.0001.231012T0900Z-231012T1500Z/
/O.CON.KVEF.FZ.W.0002.231013T0900Z-231013T1500Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
800 PM PDT Tue Oct 10 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
FRIDAY...

* WHAT...Sub-freezing temperatures at or below 32 degrees 
  expected.

* WHERE...Lincoln County.

* WHEN...2 AM to 8 AM PDT Thursday and 2 AM to 8 AM PDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ525-111200-
/O.CON.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Morongo Basin-
Including Morongo Valley, Yucca Valley, and Twentynine Palms
800 PM PDT Tue Oct 10 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Morongo Basin.

* WHEN...From 8 PM this evening to 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ523-111200-
/O.CON.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
800 PM PDT Tue Oct 10 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT WEDNESDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 AM PDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
682 
WWUS75 KVEF 111202
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
502 AM PDT Wed Oct 11 2023

NVZ015-120015-
/O.CON.KVEF.FZ.W.0001.231012T0900Z-231012T1500Z/
/O.CON.KVEF.FZ.W.0002.231013T0900Z-231013T1500Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
502 AM PDT Wed Oct 11 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY AND FRIDAY...

* WHAT...Sub-freezing temperatures at or below 32 degrees 
  expected.

* WHERE...Lincoln County.

* WHEN...From 2 AM to 8 AM PDT Thursday and Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

CAZ525-111800-
/O.CON.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Morongo Basin-
Including Morongo Valley, Yucca Valley, and Twentynine Palms
502 AM PDT Wed Oct 11 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...West winds 20 to 30 mph with gusts 40 to 50 mph will
  continue.

* WHERE...Morongo Basin.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ523-111800-
/O.CON.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
502 AM PDT Wed Oct 11 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph will
  continue.

* WHERE...Western Mojave Desert.

* WHEN...Until 11 AM PDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Reduced visibility from blowing dust will also be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas
682 
WWUS75 KVEF 111750
NPWVEF

URGENT - WEATHER MESSAGE
National Weather Service Las Vegas NV
1050 AM PDT Wed Oct 11 2023

CAZ525-111900-
/O.EXP.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Morongo Basin-
Including Morongo Valley, Yucca Valley, and Twentynine Palms
1050 AM PDT Wed Oct 11 2023

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

Winds continue to slowly decrease, thus the advisory will be
allowed to expire. However, gusty conditions will persist into the
afternoon.

$$

CAZ523-111900-
/O.EXP.KVEF.WI.Y.0036.000000T0000Z-231011T1800Z/
Western Mojave Desert-
Including Barstow, Daggett, and Fort Irwin
1050 AM PDT Wed Oct 11 2023

...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING...

Winds continue to slowly decrease, thus the advisory will be
allowed to expire. However, gusty conditions will persist into the
afternoon.

$$

NVZ015-120900-
/O.CON.KVEF.FZ.W.0001.231012T0900Z-231012T1500Z/
/O.CON.KVEF.FZ.W.0002.231013T0900Z-231013T1500Z/
Lincoln County-
Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel
1050 AM PDT Wed Oct 11 2023

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
THURSDAY AND FRIDAY...

* WHAT...Sub-freezing temperatures at or below 32 degrees 
  expected.

* WHERE...Lincoln County.

* WHEN...From 2 AM to 8 AM PDT Thursday and Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other
  sensitive vegetation and possibly damage unprotected outdoor
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/lasvegas

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 9, 8:08 AM PDT, 5 hours 57 minutes earlier.

Area forecast discussion, Oct 9, 8:08 AM PDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
808 AM PDT Mon Oct 9 2023

.SYNOPSIS...A weather system approaching the area will bring an
increase in high clouds across the area today along with
increasing winds across the Sierra and parts of our far western
zones. A second stronger system will bring more wind to our
desert areas late Tuesday and Tuesday night. Expect above normal
temperatures to continue today and Tuesday before a substantial
cooling takes place for the middle to latter part of the week with
high temperatures around 15-20 degrees cooler. High pressure is
forecast to return seasonal temperatures to the area next weekend.

&&

.UPDATE...No significant changes to forecast thinking this week,
with windy conditions accompanying a cooldown across the region. A
lead shortwave passing through this evening will induce gusty
downslope winds on the Sierra and Spring Mountains. Models show
these winds impacting the Red Rock area as well as western portions
of the Las Vegas Valley with 25-35 mph gusts. Otherwise, most of the
area will experience gusty conditions Tuesday-Thursday as a more
robust inside slider passes through. Winds gradually veer from a
southwest direction to a northerly one on Thursday. Temperatures
during this time drop noticeably, reaching the mid-70s in Las Vegas
later this week. Given the northwest origins of this system, not
expecting any precipitation.

&&

.SHORT TERM...Today and Tuesday.

On a side note - Lidia remains a tropical storm and is centered
well southwest of Cabo but is forecast to become a hurricane later
today. No impacts are expected for our area from this tropical
system.

Conditions across our region today should be similar to Sunday to
wrap up the holiday weekend. A batch of high clouds associated
with shortwave energy moving across the Eastern Pacific is
forecast to reach our western areas this morning after sunrise and
then pass over the remainder of the area during the day and into
the evening before clearing. We will also see an increase in winds
with 15-30 mph gusts developing across our western areas while our
eastern areas will see gusts in the 10-20 mph range. Slightly
stronger winds are expected in the Sierra this afternoon where
gusts of 30-40 mph are expected. Late in the afternoon into the
early evening, hires models are showing some potential for
downslope winds reaching the lower eastern slopes of the Sierra.
Although notable, the gusts do not look significant enough for
any wind headlines.

A low pressure system is forecast to reach the Pacific Northwest
on Tuesday. The surface pressure gradient tightens across the
western deserts of southern California Tuesday/Tuesday night
as a cold front approaches. Gusts over 40 mph are more localized
across zone CAZ523 on Tuesday but become more widespread across
the same area Tuesday night. The NBM 1D viewer has a better than
90% chance of gusts over 40 mph at Barstow, CA so if this
continues to be the case over the model cycle or two, expect wind
headlines being issued for at least this area.

.LONG TERM...Wednesday through Sunday.

A second, reinforcing trough will follow on the heels of the trough
that moved through the Pacific Northwest on Monday and Tuesday. This
second system will quickly move through the Intermountain West/Great
Basin region on Wednesday. As this system zips through the area, we
will see the potential for wind gusts to remain elevated through
overnight/early morning hours on Wednesday. Currently the most
likely candidate for wind products Tuesday into Wednesday is zone
CA523 (western San Bernardino County), where the NBM boasts a 70% to
90% probability of wind guts in excess of 40 mph. Southwesterly
winds will decrease throughout the day on Wednesday as the system
moves out of the region. Precipitation chances associated with this
system remain minimal as the more anomalous moisture and best upper-
level forcing will remain north of our forecast area. Winds on
Thursday will be lighter and from a more northerly direction in the
wake of the trough. As the north-south surface pressure gradient
tightens, we will see gusty northerly winds down the Colorado River
Valley on Thursday. These winds will have the potential to result in
choppy waves on Lake Mohave.

The reinforcing shot of cold air accompanying this system will cause
temperatures in the southern portions of the forecast area to drop 3
to 5 degrees from Wednesday into Thursday. Lighter winds overnight
combined with the colder air will cause temperatures overnight from
Thursday into Friday to be the coldest of the week, with some
portions of Lincoln having a shot at seeing their first freeze of
the season on Friday morning. Currently the NBM has a 50% chance of
temperatures at or below freezing on Friday morning in Caliente, NV.
After a cold start to the day on Friday we will see temperatures
gradually warm up each day over the weekend and into early next week
as a ridge establishes itself over the west. Dry conditions will
accompany this ridge.

&&

.AVIATION...For Harry Reid...Light diurnal wind pattern with speeds
less than 10 kts through this morning. A period of light easterly
winds is possible late morning through mid afternoon before turning
southwest after 23Z with speeds around 10 kts. These southwest winds
are expected to remain through the night with speeds between 8-10
kts. Mostly clear skies this morning with increasing high clouds in
the afternoon.

For the rest of southern Nevada, northwest Arizona and southeast
California...Diurnal wind patterns prevail around the region the
this morning with speeds less than 10 kts. South to southwest winds
expected to increase this afternoon, especially across the western
Mojave Desert and around the Nevada National Security Site where
gusts of 20-30 knots possible. Isolated thunderstorms across
northwest Arizona this afternoon and early evening. Look for
increasing high clouds from California spreading east into
Nevada/Arizona this afternoon.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.

&&

UPDATE...Woods
SHORT TERM...Salmen
LONG TERM...Stessman
AVIATION...Gorelow

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.